# SDR SWAA2023012493993

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 35,732 hours, 16,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH AISLE LIGHTING STRIP(AIRCRAFT RIGHT) LOOSE AT ROW 12<[01] INSTALLED NEW CARPET. TAPE AS REQUIRED PER S.I.P
